# SDR 9JLA2023021642202

- Difficulty date: February 8, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N358F
- Make and model: Lear 60LEAR
- Aircraft serial: 205
- Aircraft time: 7,689 hours, 5,199 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220389429
- Part serial: DR4X
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN AIR DATA COMPUTER FAILURE. THE MAINTENANCE PROVIDER VERIFIED DISCREPANCY AND REPLACED THE NO2 ADC WITH REPAIRED UNIT. OPS AND LEAK CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
